English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14478738      Online Users : 56
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 歷任校長 > 陳文村 (2006-2010)  > 專書論文 >  Models and Algorithms for Coverage Problems in Wireless Sensor Networks

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/81487

    Title: Models and Algorithms for Coverage Problems in Wireless Sensor Networks
    Authors: Chi-Fu Huang;Po-Yu Chen;Yu-Chee Tseng;W. T. Chen
    教師: 陳文村
    Date: 2006
    Publisher: Auerbach
    Relation: Handbook on Theoretical and Algorithmic Aspects of Sensor, Ad Hoc Wireless, and Peer-to-Peer Networks, Jie. Wu, Ed. Auerbach, 2006, Pages 441-452
    Keywords: Algorithms
    Wireless Sensor Networks
    Relation Link: http://books.google.com.tw/books?id=pIDEqDM-vFgC&lpg=PA441&hl=zh-TW&pg=PA441#v=onepage&q&f=false
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/81487
    Appears in Collections:[陳文村 (2006-2010) ] 專書論文
    [資訊工程學系] 專書論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback